Children's Panadol Chewable Tablets 3+ Years 24 Tabs

Children's Panadol Chewable Tablets 3+ Years 24 Tabs

$10.99

$8.99

SKU: Your Chemist Shop - 143

ADD QUANTITY

Out of stock



Be the first to review this product

Children's Panadol Chewable Tablets 3+ Years 24 Tabs

Children’s Panadol Chewable Tablets can be taken without water as they dissolve in the mouth. Children’s Panadol Chewable Tablets are cherry flavoured, and they provide a suitable pain and fever relieving solution when your family is out and about.

Children’s Panadol Chewable Tablets provide effective temporary relief from the pain and fever associated with:

  • Earache
  • Headache
  • Cold & Flu symptoms
  • Teething
  • Immunisation

And like all Children’s Panadol products, Children’s Panadol Chewable Tablets are gentle to tiny tummies.

Directions:

  • Do not use if using other products containing paracetamol.
  • Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours.
  • Taste is improved if the tablet is not chewed but simply dissolved in the mouth.
  • This product is intended for children 3-12 years.
  • Do not use for more than 48 hours at a time, except on medical advice.

Each Chewable Tablet contains:

  • 120 mg paracetamol
  • Saccharin Sodium
  • 6.4g Mannitol per 20 tablets which may have laxative effects or cause diarrhea.
  • No Aspirin
  • No Lactose
  • No Preservatives
  • No Gluten

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Description

Children's Panadol Chewable Tablets 3+ Years 24 Tabs

Children’s Panadol Chewable Tablets can be taken without water as they dissolve in the mouth. Children’s Panadol Chewable Tablets are cherry flavoured, and they provide a suitable pain and fever relieving solution when your family is out and about.

Children’s Panadol Chewable Tablets provide effective temporary relief from the pain and fever associated with:

  • Earache
  • Headache
  • Cold & Flu symptoms
  • Teething
  • Immunisation

And like all Children’s Panadol products, Children’s Panadol Chewable Tablets are gentle to tiny tummies.

Directions:

  • Do not use if using other products containing paracetamol.
  • Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours.
  • Taste is improved if the tablet is not chewed but simply dissolved in the mouth.
  • This product is intended for children 3-12 years.
  • Do not use for more than 48 hours at a time, except on medical advice.

Each Chewable Tablet contains:

  • 120 mg paracetamol
  • Saccharin Sodium
  • 6.4g Mannitol per 20 tablets which may have laxative effects or cause diarrhea.
  • No Aspirin
  • No Lactose
  • No Preservatives
  • No Gluten

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.